J. Aust. Math. Soc.  75 (2003), 409-411
Smale's mean value conjecture for odd polynomials

T. W. Ng
  Room 408
  Run Run Shaw Building
  Department of Mathematics
  The University of Hong Kong
  Pokfulam Road
  Hong Kong

In this paper, we shall show that the constant in Smale's mean value theorem can be reduced to two for a large class of polynomials which includes the odd polynomials with nonzero linear term.
Download the article in PDF format (size 32 Kb)

TeXAdel Scientific Publishing ©  Australian MS